Advances in Difference Equations (Mar 2020)

Square-mean piecewise almost automorphic mild solutions to a class of impulsive stochastic evolution equations

  • Junwei Liu,
  • Ruihong Ren,
  • Rui Xie

DOI
https://doi.org/10.1186/s13662-020-02574-4
Journal volume & issue
Vol. 2020, no. 1
pp. 1 – 19

Abstract

Read online

Abstract In this paper, we introduce the concept of square-mean piecewise almost automorphic function. By using the theory of semigroups of operators and the contraction mapping principle, the existence of square-mean piecewise almost automorphic mild solutions for linear and nonlinear impulsive stochastic evolution equations is investigated. In addition, the exponential stability of square-mean piecewise almost automorphic mild solutions for nonlinear impulsive stochastic evolution equations is obtained by the generalized Gronwall–Bellman inequality. Finally, we provide an illustrative example to justify the results.

Keywords